# SDR 2008UALA03668

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 58,559 hours, 19,279 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Clogged
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WILL NOT ARM PROPERLY.  *S/D*  FOUND DEBRIS STUCK UNDER GIRT BAR.  REMOVED DEBRIS, DOOR ARMS/DISARMS NORMALLY.
